# SDR DALA1013500995

- Difficulty date: June 20, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE AFT OF FUEL BOOST PUMP ACCESS CORROSION ON SKIN.  R & R LT WING HEATER BLANKET AND PERFORMED SUCCESSFUL TESTING IAW AMM 30-80-02 AND EA 09-070683-03AD REV L.
